# SDR SIMA200307602

- Difficulty date: March 16, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMH - FLT 3213 - CREW REPORTED THE MOST AFT SECTIONS OF FLOOR PROXIMITY EMERGENCY LIGHTS DO NOT ILLUMINATED. MAINTENANCE REPLACED THE AFT FLOOR PROXIMITY STRIP LIGHTS IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
